Faculty

Alexander L. YampolskyAlexander L. Yampolsky Alexander L. Yampolsky Head of the department of pure mathematics, doctor of sciences in mathematics, associate professor

Vladimir . DubovoyVladimir . Dubovoy Vladimir . Dubovoy Full professor of the department of pure mathematics, doctor of sciences in mathematics

Sergey  . FavorovSergey  . Favorov Sergey . Favorov Full professor of the department of pure mathematics, doctor of sciences in mathematics

Vyacheslav . GordevskyyVyacheslav . Gordevskyy Vyacheslav . Gordevskyy Full professor of the department of pure mathematics, doctor of sciences in mathematics

Vladimir (Volodymyr) M. KadetsVladimir (Volodymyr) M. Kadets Vladimir (Volodymyr) M. Kadets Full professor of the department of pure mathematics, doctor of sciences in mathematics

Mariya . ShcherbinaMariya . Shcherbina Mariya . Shcherbina Professor of the department of pure mathematics

Dmitry . ShepelskyDmitry . Shepelsky Dmitry . Shepelsky Doctor of sciences in mathematics

Dmytry V. BolotovDmytry V. Bolotov Dmytry V. Bolotov Doctor of sciences in mathematics

Vasyl O. GorkavyyVasyl O. Gorkavyy Vasyl O. Gorkavyy Doctor of sciences in mathematics, associate professor

Alexander V. RezounenkoAlexander V. Rezounenko Alexander V. Rezounenko Associate professor of the department of pure mathematics, doctor of sciences in mathematics

Anna . VishnyakovaAnna . Vishnyakova Anna . Vishnyakova Professor of the department of pure mathematics, doctor of sciences in mathematics

Tamara . FastovskaTamara . Fastovska Tamara . Fastovska Associate professor of the department of pure mathematics, phd in mathematics, associate professor

Sergey . GefterSergey . Gefter Sergey . Gefter Associate professor of the department of pure mathematics, phd in mathematics

Nataliуa . GiryaNataliуa . Girya Nataliуa . Girya Associate professor of the department of pure mathematics, phd in mathematics

Oleksii . HukalovOleksii . Hukalov Oleksii . Hukalov Associate professor of the department of pure mathematics, phd in mathematics

Irina . IljinskayaIrina . Iljinskaya Irina . Iljinskaya Phd in mathematics, associate professor

Alexander . IljinskyAlexander . Iljinsky Alexander . Iljinsky Phd in mathematics, associate professor

Eugene . KarolinskyEugene . Karolinsky Eugene . Karolinsky Associate professor of the department of pure mathematics, phd in mathematics

Eugene V. PetrovEugene V. Petrov Eugene V. Petrov Phd in mathematics, senior lecturer

Iryna . RyzhkovaIryna . Ryzhkova Iryna . Ryzhkova Associate professor of the department of pure mathematics

Aleksey . ShcherbinaAleksey . Shcherbina Aleksey . Shcherbina Phd in mathematics, senior lecturer

Olena O. ShugailoOlena O. Shugailo Olena O. Shugailo Phd in mathematics, senior lecturer

Iryna V. KatsIryna V. Kats Iryna V. Kats Leading engineer

Thu Hien . NguyenThu Hien . Nguyen Thu Hien . Nguyen

Dmytro . SeliutinDmytro . Seliutin Dmytro . Seliutin

Olesia O. ZavarzinaOlesia O. Zavarzina Olesia O. Zavarzina Ph.d., senior lecturer

Dmitry . Shepelsky

Doctor of sciences in mathematics

List of selected publications

//

//

A.Boutet de Monvel, J.Lenells, D.Shepelsky Long-time asymptotics for the Degasperis-Procesi equation on the half-line // Ann. Inst. Fourier, 69, no. 1 (2019), 171-230,

D.Shepelsky and L.Zielinski The inverse scattering transform in the form of a Riemann–Hilbert problem for the Dullin-Gottwald-Holm equation // Opuscula Math. , 37, no. 1 (2017), 167–187.,

A.Boutet de Monvel, D.Shepelsky and L.Zielinski A Riemann–Hilbert approach for the Novikov equation // SIGMA, 12 (2016), 22 pp.,

S. Kamvissis, D.Shepelsky and L. Zielinski The Robin boundary condition and the shock problem for the focusing nonlinear Schrödinger equation // Journ. of Nonlin. Math. Phys. , 22, No. 3 (2015), 448–473.,

G.Biondini, A.S.Fokas, and D.Shepelsky Comparison of two approaches to the initial-boundary value problem for the nonlinear Schrödinger equation on the half-line with Robin boundary conditions // in: Unified Transform for Boundary Value Problems: : Applications and Advances, eds. A.S.Fokas and B.Pelloni, SIAM, Philadelphia, PA, 2015, 49-60.,

A.Boutet de Monvel and D.Shepelsky The Ostrovsky-Vakhnenko equation by a Riemann-Hilbert approach // J. Phys. A: Math. Theor., 48 (2015), 035204 (34pp).,

A.Boutet de Monvel and D.Shepelsky A Riemann-Hilbert approach for the Degasperis-Procesi equation // Nonlinearity, (2013), 2081-2107,

A.Its and D.Shepelsky Initial boundary value problem for the focusing nonlinear Schrödinger equation with Robin boundary condition: half-line approach // Proc. R. Soc. A , 469 (2013), 20120199,

A.Boutet de Monvel, D.Shepelsky and L.Zielinski The short-wave model for the Camassa-Holm equation: the Riemann-Hilbert approach // Inverse Problems, 27 (2011), 105006 (17pp),

A.Boutet de Monvel and D.Shepelsky Initial-boundary value problem for the Camassa-Holm equation with linearizable boundary condition // Lett. Math. Phys., 96, no. 1-3 (2011), 123-141,

A.Boutet de Monvel, V.Kotlyarov and D.Shepelsky Focusing NLS equation: long-time dynamics of step-like initial data // International Mathematics Research Notices , (2011), no. 7, 1613-1653.,

A.Boutet de Monvel, V.Kotlyarov, D.Shepelsky and Ch. Zheng Initial boundary value problems for integrable systems: towards the long time asymptotics // Nonlinearity, 23 (2010), 2483-2499,

A.Boutet de Monvel, A.Its and D.Shepelsky Painleve-type asymptotics for the Camassa-Holm equation // SIAM J. Math. Anal. , 42 (2010), 1854-1873.,

A.Boutet de Monvel and D.Shepelsky The Camassa-Holm equation on the half-line with linearizable boundary condition // Comptes Rendus Mathematique , 348, no. 13-14 (2010), 775-780.,

A.Boutet de Monvel and D.Shepelsky Long time asymptotics of the Camassa-Holm equation on the half-line // Ann. Inst. Fourier , 59, No. 7 (2009), 3015-3056,

A.Boutet de Monvel, A. Kostenko, D.Shepelsky and G. Teschl Long-time asymptotics for the Camassa-Holm equation // SIAM J. Math. Anal, 41 (2009), 1559-1588,

A.Boutet de Monvel, V.Kotlyarov and D.Shepelsky Decaying long-time asymptotics for the focusing NLS equation with periodic boundary ondition // International Mathematics Research Notices, No. 3 (2009), 547-577,

A.Boutet de Monvel and D.Shepelsky The Camassa-Holm equation on the half-line: the Riemann-Hilbert approach // J. Geom. Anal. , 18, No. 2 2008), 285-323.,

A.Boutet de Monvel and D.Shepelsky Long-time asymptotics of the Camassa-Holm equation on the line // in: Integrable Systems, Random Matrices, and Applications, Contemporary Mathematics, 458, AMS, 2008, 99-116.,

A.Boutet de Monvel and D.Shepelsky Riemann-Hilbert problem in the inverse scattering for the Camassa-Holm equation on the line // in: Probability, Geometry and Integrable Systems, Math. Sci. Res. Inst. Publ. , 55, Cambridge Univ. Press, Cambridge, 2007, 53-75.,

D.Shepelsky Riemann-Hilbert methods in integrable systems // Encyclopedia of Math. Phys., Elsevier, 2006, 429-435.,

D.Shepelsky and V.Fenchenko Multiparameter reconstruction for a stratified coating on a reflecting suppor // Inverse Problems in Science and Engineering, 14, No. 2 (2006), 111-127,

A.Boutet de Monvel, A.Fokas Integrable nonlinear evolution equations on a finite interval // Commun. Math. Phys. , 263 (2006), 133-172,

A.Boutet de Monvel and D.Shepelsky Initial boundary value problem for the mKdV equation on a finite interval // Annales de l'Institute Fourier, 54, no.5 (2004), 1477-1495.,

A.Boutet de Monvel, A.Fokas and D.Shepelsky The mKdV equation on the half-line // J.Inst. Math. Jussieu, 3 (2004), 139-164.,

Lett. Math. Phys. Analysis of the global relation for the nonlinear Schrödinger equation // Lett. Math. Phys. , 65, no.3 (2003), 199-212.,

A.Boutet de Monvel and D.Shepelsky Reconstruction of a stratified Omega medium and the associated Riemann-Hilbert problem // Inverse Problems, no.5 (2002), 1377-1395.,

D.Shepelsky A Riemann-Hilbert problem for propagation of electromagnetic waves in an inhomogeneous, dispersive Omega waveguide // Math.Phys.Anal.Geom., 3, no.2 (2000), 179-193.,

A.Boutet de Monvel and D.Shepelsky A frequency-domain inverse problem for a dispersive stratified chiral medium // J.Math.Phys. , 41, no.9 (2000), 6116-6129.,

D.Sheen and D.Shepelsky Uniqueness in a frequency-domain inverse problem of a stratified uniaxial bianisotropic medium // Wave Motion, 31, no.4 (2000), 371-385.,

D.Sheen and D.Shepelsky Uniqueness in simultaneous reconstruction of multiparameters of a transmission line // Progress in Electromagnetic Research, PIER 21 (1998), 153-172.,

D.Sheen and D.Shepelsky Inverse scattering problem for a stratified ansiotropic slab // Inverse Problems, 15, no.2 (1999), 499-514.,

A.Boutet de Monvel and D.Shepelsky Inverse scattering problem for a stratified bi-isotropic medium at oblique incidence // Inverse Problems, 14, no.1 (1998), 29-40.,

A.Boutet de Monvel and D.Shepelsky Direct and inverse scattering problem for a stratified nonreciprocal chiral medium // Inverse Problems, 13, no.2 (1997), 239-251.,

A.Boutet de Monvel, M.Shcherbina and D.Shepelsky On the integrated density of states for a certain ensemble of random matrices // Random Oper. Stochastic Equations, 6, no.4 (1998), 331-338.,

A.Boutet de Monvel and D.Shepelsky Inverse scattering problem for anisotropic media // J.Math. Phys., 36, no.7 (1995), 3443-3453.,

D.Shepelsky The inverse problem of reconstruction of the medium's conductivity in a class of discontinuous and increasing functions // Spectral Operator Theory and Related Topics, Advances in Soviet Mathematics, 19, ed. V.A.Marchenko, AMS, Providence, RI (1994), 209-232.,

E.Khruslov and D.Shepelsky Inverse scattering method in electromagnetic sounding theory // Inverse Problems, 10, no. 1 (1994), 1-37.,

D.Shepelsky An inverse spectral problem for a Dirac-type operator with "sewing" conditions // Dynamical Systems and Complex Analysis, Naukova Dumka, Kiev (1992), 104-112.,

D.Shepelsky Characterization of the data of an inverse problem of electromagnetic sounding in a class of discontinuous functions // Operator Theory, Subharmonic Functions, Naukova Dumka, Kiev (1991), 154-164.,